{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,30]],"date-time":"2025-11-30T06:25:15Z","timestamp":1764483915108,"version":"3.46.0"},"reference-count":16,"publisher":"Wiley","issue":"9","license":[{"start":{"date-parts":[[2018,7,10]],"date-time":"2018-07-10T00:00:00Z","timestamp":1531180800000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["Clinical Case Reports"],"published-print":{"date-parts":[[2018,9]]},"abstract":"<jats:title>Key Clinical Message<\/jats:title>\n                  <jats:p>Agranulocytosis is a rare side effect of antithyroid drugs (ATD) that usually develops within the first 3\u20106\u00a0months after starting treatment. We present a 64\u2010year\u2010old patient who developed agranulocytosis after starting ATD to treat relapsed Graves' disease. This patient had tolerated the first course of ATD for 72\u00a0months. This was an unusual case in which a serious side effect developed during a second ATD course. It is essential that clinicians remain vigilant to the fact that antithyroid drugs can induce agranulocytosis several years after initiated.<\/jats:p>","DOI":"10.1002\/ccr3.1644","type":"journal-article","created":{"date-parts":[[2018,7,11]],"date-time":"2018-07-11T00:17:04Z","timestamp":1531268224000},"page":"1701-1703","update-policy":"https:\/\/doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":2,"title":["A case of antithyroid drug\u2010induced agranulocytosis from a second antithyroid drugs (\n                    <scp>ATD<\/scp>\n                    ) administration in a relapsed Graves' disease patient who was tolerant to the first\n                    <scp>ATD<\/scp>\n                    treatment"],"prefix":"10.1002","volume":"6","author":[{"given":"Hyunsam","family":"Kim","sequence":"first","affiliation":[{"name":"Division of Endocrinology and Metabolism Department of Internal Medicine College of Medicine Seoul St. Mary's Hospital The Catholic University of Korea  Seoul Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jeongmin","family":"Lee","sequence":"additional","affiliation":[{"name":"Division of Endocrinology and Metabolism Department of Internal Medicine College of Medicine Seoul St. Mary's Hospital The Catholic University of Korea  Seoul Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-9219-7135","authenticated-orcid":false,"given":"Jeonghoon","family":"Ha","sequence":"additional","affiliation":[{"name":"Division of Endocrinology and Metabolism Department of Internal Medicine College of Medicine Seoul St. Mary's Hospital The Catholic University of Korea  Seoul Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2018,7,10]]},"reference":[{"key":"e_1_2_8_2_1","doi-asserted-by":"publisher","DOI":"10.1210\/er.2002-0020"},{"key":"e_1_2_8_3_1","doi-asserted-by":"publisher","DOI":"10.1089\/thy.2016.0229"},{"key":"e_1_2_8_4_1","doi-asserted-by":"publisher","DOI":"10.1186\/1687-9856-2010-176970"},{"key":"e_1_2_8_5_1","doi-asserted-by":"publisher","DOI":"10.1002\/ajh.1127"},{"key":"e_1_2_8_6_1","doi-asserted-by":"publisher","DOI":"10.1002\/lt.20204"},{"key":"e_1_2_8_7_1","doi-asserted-by":"publisher","DOI":"10.1210\/jc.2011-2221"},{"key":"e_1_2_8_8_1","doi-asserted-by":"publisher","DOI":"10.1297\/cpe.20.39"},{"key":"e_1_2_8_9_1","doi-asserted-by":"publisher","DOI":"10.1007\/s40268-017-0172-1"},{"key":"e_1_2_8_10_1","doi-asserted-by":"publisher","DOI":"10.1089\/thy.2015.0439"},{"key":"e_1_2_8_11_1","doi-asserted-by":"publisher","DOI":"10.1210\/jc.2013-2569"},{"key":"e_1_2_8_12_1","doi-asserted-by":"publisher","DOI":"10.1186\/1687-9856-2014-10"},{"key":"e_1_2_8_13_1","doi-asserted-by":"publisher","DOI":"10.1186\/s13633-016-0034-6"},{"key":"e_1_2_8_14_1","doi-asserted-by":"publisher","DOI":"10.1007\/BF03344959"},{"key":"e_1_2_8_15_1","doi-asserted-by":"publisher","DOI":"10.7326\/0003-4819-77-3-414"},{"key":"e_1_2_8_16_1","doi-asserted-by":"publisher","DOI":"10.1001\/archinte.144.8.1687"},{"key":"e_1_2_8_17_1","doi-asserted-by":"publisher","DOI":"10.1210\/jcem-58-5-868"}],"container-title":["Clinical Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1002%2Fccr3.1644","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/ccr3.1644","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,11,30]],"date-time":"2025-11-30T06:22:11Z","timestamp":1764483731000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1002\/ccr3.1644"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,7,10]]},"references-count":16,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2018,9]]}},"alternative-id":["10.1002\/ccr3.1644"],"URL":"https:\/\/doi.org\/10.1002\/ccr3.1644","archive":["Portico"],"relation":{},"ISSN":["2050-0904","2050-0904"],"issn-type":[{"type":"print","value":"2050-0904"},{"type":"electronic","value":"2050-0904"}],"subject":[],"published":{"date-parts":[[2018,7,10]]},"assertion":[{"value":"2018-04-08","order":0,"name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2018-05-27","order":2,"name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}},{"value":"2018-07-10","order":3,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}]}}